# SDR DL76G010204

- Difficulty date: February 5, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 38,483 hours, 10,658 cycles
- Engine: Ge CF680C2B6
- Engine time: 12,972 hours, 2,179 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GEN DRIVE LIGHT FLICKERED TWICE, 30 MIN LATER LIGHT ON STEADY.  IAW POM, DISCONNECTED RT GEN DRIVE.  APU STARTED AT FL310.  REMOVED AND REPLACED RT IDG.  RUNUP AND OPS CHECK OK.
